# SDR SIMA201134604

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 17,237 hours, 14,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 12039715001
- Condition: Missing
- Location: Ground Connect
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4110 THE CREW REPORTED THAT AFTER TAKEOFF THE AIRCRAFT WAS UNABLE TO PRESSURIZE PROPERLY.  THE CREW FOLLOWED AOM VOL 1 PROCEDURES AND KEPT CABIN ALT BELOW 10,000 AT ALL TIMES.  AOM VOL 1 PROCEDURES DID NOT SOLVE SITUATION I.E. RETURN SITUATION TO NORMAL.  THE CREW ELECTED TO DIVERT TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE GROUND CONNECT VALVE MISSING.  REPLACED GROUND CONNECT VALVE IAW EMB 145 AMM 21-22-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
